# SDR ASAA2017052520884

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,303 hours, 8,118 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YY1G
- Condition: Failed
- Location: Flight Deck
- Part time: 22,597 hours, 7,302 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, VERTICAL SPEED WHEEL DID NOT RESPOND TO COMMANDS.  ACFT GROUNDED. REMOVED AND REPLACED MCP IAW AMM 22-11-34-000-801 AND 22-11-34-400-801. TESTS OK IAW AMM 22-11-34-740-801. PERFORMED LLM TESTS DFCS REPLACEMENT TEST FOR MCP IAW AMM 22-11-33/401 AND LAND VERIFY IAW AMM 22-11-00/201. ALL TESTS OK.
